# SDR AALA202101079003

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING NUMBER 6 ON LEFT HORIZONTAL STABILIZER, PER AMM 55-16-42-400-001-A.
